Skip to main content
Log in

On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting

  • Published:
Nonlinear Differential Equations and Applications NoDEA Aims and scope Submit manuscript

Abstract.

((without abstract.))

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received January 20, 1998

Rights and permissions

Reprints and permissions

About this article

Cite this article

García-Huidobro, M., Le, V., Manásevich, R. et al. On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting. NoDEA, Nonlinear differ. equ. appl. 6, 207–225 (1999). https://doi.org/10.1007/s000300050073

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s000300050073

Keywords

Navigation